Electron. J. Diff. Equ., Vol. 2013 (2013), No. 98, pp. 1-8.

Infinitely many solutions for sublinear Kirchhoff equations in R^N with sign-changing potentials

Anouar Bahrouni

In this article we study the Kirchhoff equation
  -\Big(a+b \int_{\mathbb{R}^N}|\nabla u|^2dx\Big)\Delta u+V(x)u
  = K(x)|u|^{q-1}u, \quad\hbox{in }\mathbb{R}^N,
where $N\geq 3$, $0<q<1$, $a,b>0$ are constants and $K(x), V(x)$ both change sign in $\mathbb{R}^N$. Under appropriate assumptions on $K(x), V(x)$, the existence of infinitely many solutions is proved by using the symmetric Mountain Pass Theorem.

Submitted March 6, 2013, Published April 16, 2013.
Math Subject Classifications: 35J60, 35J91, 58E30.
Key Words: Kirchhoff equations; symmetric Mountain Pass Theorem; infinitely many solutions.

Show me the PDF file (227 KB), TEX file, and other files for this article.

Anouar Bahrouni
Mathematics Department, University of Monastir
Faculty of Sciences, 5019 Monastir, Tunisia
email: bahrounianouar@yahoo.fr, Fax + 216 73 500 278

Return to the EJDE web page